# SDR FDEA202203230660

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28483
- Aircraft time: 46,015 hours, 18,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Part serial: NSN
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING THE APU INLET DUCT TO F.O.M. CORROSION WAS FOUND ON THE FWD SIDE OF   THE DUCT CUTOUT. REMOVED & REPLACED CORRODED STRAP ON APU INLET DUCT CUTOUT FWD STRAP WITH ONE   FABRICATED ON TRAVELER T22/1605340 PART # FX148N3138-20 IAW SRM 51-40-02 & DRAWING   # 148N3138.      MAJOR REPAIR.
